# SDR ABXA200907280037

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 51,848 hours, 43,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING SWITCH GUARD ON EMERGENCY LIGHT SWITCH TURNS EMERGENCY LIGHTS OFF.   FOUND GUARD SWITCH COVER TOGGLE SPRING OFF OF EMERGENCY LIGHT TOGGLE SWITCH.  RE-ATTACHED SPRING & FUNCTION CHECKED GOOD.
